# SDR SIMA20131115012

- Difficulty date: November 15, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 35,105 hours, 32,359 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR HARD TO OPEN.  PERFORM THE ADJUSTMENT OF THE PASSENGER MAIN DOOR IAW ACFT EMB145 AIRCRAFT PN SN EMB145 & 145081.  PERFORMED TEST MAIN DOOR IAW EMB AMM 52-18-00-820-801.  LUBRICATED ROLLERS IAW EMB AMM 52-18-00-600-801 TEST AT 38LBF AVG AFTER LUBE OPC GOOD AT THIS TIME.
